# SDR AALA20101130LGA05

- Difficulty date: November 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 58,977 hours, 24,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
